# SDR HNAA2016011500007

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,814 hours, 63,103 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 961268M14006
- Condition: Dirty
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKERED IN FLIGHT WITH PROP DE-ICE SELECTED.  INSPECTED AND CLEANED BRUSH BLOCKS ASSY ON NR 1 AND NR 2 ENGINES.  R & R EMERGENCY CONTROL BOX. RAN ACFT AND CHECKED PROP HEAT.  NO DISCREPANCIES NOTED.  OK FOR SERVICE.
